# SDR 2021F00224

- Difficulty date: July 26, 2021
- Submitted: August 23, 2021
- Operation: General aviation
- Make and model: Boeing 737-800
- Aircraft serial: 34954
- Aircraft time: 44,074 hours, 21,618 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Leaking
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

27.07.2021 15:40 HYDRAULIC LEAK IN THE RIGHT MAIN LANDING GEAR PIT.  DURING TRANSIT CHECK, A HYDRAULIC LEAK WAS DETECTED IN THE RIGHT MAIN LANDING GEAR PIT. MAINTENANCE PERSONNEL PERFORMED REVISION DETECTING HYDRAULIC LEAK AT FLAP PRIORITY VALVE; SO THE FLAP PRIORITY VALVE PACKING’S P/N NAS1612-12, S/S, TSN 44073, CSN 21618, MANUFACTURER BOEING COMPANY INC WERE REPLACED IAW AMM 27-51-04, TESTED CORRECT.
